# SDR DXTA2016020306178

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 12,304 hours, 7,665 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229978122
- Part serial: 2338
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,389 hours, 847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER ROTATION ON TAKEOFF, BOTH THE PILOT SIDE PFD & MFD WENT BLACK.  TWO SECONDS LATER, SMOKE BEGAN TO RISE FROM IN FRONT OF THE GLARE SHIELD.  THE COPILOT PFD HAD ALL RED FLAGS.  NO CBS WERE POPPED & BOTH GENERATORS REMAINED ONLINE.  PERFORMED AN EMER RETURN & LANDED OVERWEIGHT AT APPROX 35,000 POUNDS.IN THE COCKPIT, AN AROMA OF SOME TYPE OF ELEC BURN.  PULLED BOTH CAPTAIN'S PFD & MFD.  A VERY STRONG ELEC BURN SMELL COULD BE SMELLED FROM THE CAPTAIN'S PFD.  INSTALLED OVERHAULED DU PFD & MFD 1 POSITION IAW MM 34-01-13-900-801.  OPS CHECK ON ALL 4 DU UNITS IAW MM 34-01-13-900-801, GOOD.  NO ELEC ODOR WAS SMELLED WITH AVIONICS POWER ON & DU'S RUNNING.
